# SDR N6WA2015111001

- Difficulty date: November 10, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 27,772 hours, 18,814 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Noisy
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW EXIT DOOR SCREAMING.  INSPECTED RT EMER DOOR SEAL IAW AMM 52-21-07, NO DEFECTS NOTED.  PERFORMED CABIN LEAK TEST IAW AMM 52-00-00.  LEAK TESTED GOOD AT THIS TIME.
